# SDR VNAA202402290031

- Difficulty date: February 11, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH AILERON BUSHINGS, CORROSION ON LUG BORES OF R1, R2 AND R6 OF CENTER HINGE FITTING OF RIGHT AILERON.     BORES OF R1, R2 AND R6 OF CENTER HINGE FITTING OF RIGHT AILERON WERE REPAIRED PER REO 670-57-61-237, REV. -- NOTE F AND G
